# SDR CALA2023081102492

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 109,723 hours, 11,170 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 1020A
- Condition: Inoperative
- Location: Left Lav/Galley
- Part time: 106,637 hours, 10,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CANNOT CONTROL CABIN  TOO HOT EVEN IN CRUISE DEBRIEF CREW AFT FLT ATTENDANT HAD TO EVACUATE FWD DUE TO AC BEEN HOT. FOUND AFT GALLEY VENT OUTBOARD FAN CHECK VALVE STUCK CLOSED. PHOTOS. FOUND LEFT GALLEY VENT FAN MAKING GRINDING SOUND. REMOVED AND REPLACED LEFT LAV/GALLEY VENT FAN REF AMM 21-26-01-400-801. OPERATIONAL TEST PASED.  PARTS USED:  27-2126-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1548650  SN OFF 1020 FAN, LAV/GALLEY  OFF 27-2126-9-0002 1020 ON 27-2126-9-0002 1400
